So I'm two weeks further into my isotretinoin regimen. After my breakout cleared I could tell the medication was working pretty well. My face started looking clearer than ever before. I also noticed that my skin was getting used to the medicine because my face is not drying up nearly as much as it has in the past. However, my face has developed a new breakout over the last few days, but luckily it's not as bad as it was... I'm beginning to notice some negative side effects of the accutane. Whenever I exert pressure on my back, I feel some pain that I have never felt before when doing the same types of activities. I'm also getting nosebleeds and bloody mucus from inside my nose. Hopefully it will stop at that though... I'm doing in to see the doc on Friday to do blood work and get my next month of treatment.
Today my breakout improved a bit. I think I'm getting used to the idea that this treatment isn't going to be easy. Hopefully after the first few weeks on my medication will be the worst part of the course. I'm still noticing the dryness. My face really looked like a scaly lizard. It was pretty bad. I'm trying to use cetaphill for my face. I'm applying it sparing throughout the day, but I think I might have to be a bit more liberal with my application. Are there any recommendations for good moisturizers? Anyway hopefully this won't last long since my doctor is having me do a short course (only 3 months of medication). Has anyone done this before? What were your results?
I'm really fed up with acne, so I'm creating a blog to document my accutane/isotretinoin regimen. Today my was worse than I've ever noticed before. The accutane is really badly drying out my face, so badly that I have to put on moisturizer every 15-30 minutes to keep my face from scaling and peeling. The breakout is what's really bad though. Pimples are popping up all over my chin and my cheeks. I feel like a walking zit monster or something. I feel pretty crappy about my face between the severe dry skin and the really awful breakout. I've heard that this is normal when you start accutane. Is that true? Well I'm just trying to look toward the future when the medication makes my skin look clean for once. Let me me know if you have any suggestions as to how to solve this severe breakout and dryness problem.